# SDR UALA2008122406987

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 64,444 hours, 18,623 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT MLG OUTER CYLINDER IS CORRODED.  OUTER CYLINDER CORROSION REPAIRED.  REPLACED STRUT SEALS.  PRESSURE CHECKED OK.
